# SDR IXXA20250117007

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Doubler
- Part number: 145786102
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Part time: 91,103 hours, 12,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT KEEL BEAM INSIDE PANEL 139EZ FORWARD EDGE LIP AROUND NUTPLATES HAS CORROSION.
